Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Dubuc, Eduardo J.
Sur les modèles de la géométrie différentielle synthétique. Cahiers de Topologie et Géométrie Différentielle Catégoriques, 20 no. 3 (1979), p. 231-279
Full text djvu | pdf | Reviews MR 557083 | Zbl 0473.18008 | 15 citations in Numdam

stable URL: http://www.numdam.org/item?id=CTGDC_1979__20_3_231_0

Bibliography

1 Artin, M., Grothendieck topologies, Seminar Notes, Harvard Univ. 1967.  Zbl 0208.48701
2 Ehresmann, C., Les prolongements d'une variété différentiable, C. R. A. S. Paris 233 (1951), pp. 598, 777 et 1081.  Zbl 0043.17401
3 Guillemin, V. and Pollack, A., Differential Topology, Prentice Hall Inc., New Jersey, 1974.  MR 348781 |  Zbl 0361.57001
4 Kock, A., A simple axiomatics for differentiation, Math. Scand. 40 (1977), 183- 193.
Article |  MR 453845 |  Zbl 0375.12029
5 Kock, A. and Reyes, G., Manifolds in formal differential Geometry, Proceed. of the Durham meeting, July 1977. Lecture Notes in Math. Springer (to appear).  MR 555559 |  Zbl 0426.14001
6 Milnor j. W., Characteristic classes, Ann. Math. Studies, Princeton, n° 76.
7 Dubuc, E.J. and Reyes, G., Subtoposes of the ring classifier, Proceed. of the May 1978 Aarhus Open House, Aarhus Lecture Notes ( to appear).  MR 552659 |  Zbl 0403.18003
8 Reyes, G. and Wraith, G., A note on tangent bundles in a category with a ring object, Math. Scand. ( to appear).  MR 500146 |  Zbl 0392.18011
9 Weil, A., Théorie des points proches sur les variétés différentiables, Coll. Topo. et Géo. Diff., Strasbourg 1953, 111-117.  MR 61455 |  Zbl 0053.24903
Copyright Cellule MathDoc 2014 | Credit | Site Map